Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: WEIRD QUESTION - vomiting after taking meds

Posted by Justherself54 on November 14, 2007, at 22:35:29

In reply to WEIRD QUESTION - vomiting after taking meds, posted by nolegirl23 on November 14, 2007, at 22:18:31

> This is going to sound crazy, but here goes..
> Tonight I wasn't feeling well and I had just taken my meds.. I ended up getting sick (I vomited) right after taking my meds. I got to thinking, what happens to the efficacy of your meds if you vomit after taking them?
> Do you lose the meds or do they dissolve shortly after you swallow them? Should I take an extra dose?
> Hmmm

Did you see any undigested pills in the vomit? That would be the only way I'd take another dose of anything. I'd need to be sure it was out of me and not risk double dosing.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Justherself54 thread:795176